# SDR 2001UALA02157

- Difficulty date: October 21, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 46,952 hours, 5,727 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: 9F21904501
- Condition: Exposed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED BRIEF FIRE IN AFT GALLEY FROM CART N54 PIGTAIL HAS EXPOSED WIRE.  THE 9F21904-501 PIGTAIL CABLE IN THE G5 GALLEY WAS DAMAGE DUE TO THE CABLE BEING PINCHED BETWEEN THE NEW TECH CART AND GALLEY COUNTER TOP.  THE CABLE WAS REPLACED WITH NO FURTHER WRITE-UPS.
